# SDR KCSA111086

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 99,260 hours, 18,704 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1480 BULKHEAD WEB HAS CORROSION AT THE O/B SIDE OF LT MAIN BODY LANDING GEAR TRUNNION ATTACH AREA WL 136, LBL 65.
